# SDR FDEA200903070861

- Difficulty date: March 7, 2009
- Submitted: March 9, 2009
- Operation: Air carrier
- Aircraft: N288FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21850
- Aircraft time: 40,557 hours, 27,130 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: FX51101792
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK LBL 0 CORRODED ON NUMEROUS LOCATIONS FROM STA 500 - 575.  INSTALLED NEW SEAT TRACK SECTION IAW SRM 51-30-2 BS 500 TO 580, REINSTALLED 4 STRAPS IAW SRM 51-30-2, FABRICATED SEAT TRACK SECTION ON MAE TRAV NR T9/ 82953, BATCH NR 0001541987, LOCATED AND DRILLED SEAT TRACK SECTION IAW SRM 51-30-2.
